# SDR ASOA06185

- Difficulty date: February 14, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10060
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Fuselage
- Component: Emergency Light, Bruce
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE RT SIDE EXTERIOR AFT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE RT SIDE EXTERIOR AFT EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
